RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 63, Number 3, Pages 367–376 (Mi tmf4840)  

This article is cited in 1 scientific paper (total in 1 paper)

Nonlinear $\sigma$ model in the case of $N\times\alpha N$ rectangular matrices in two-dimensional Euclidean space

L. O. Chekhov


Abstract: The matrix nonlinear $\sigma$ model in the case of $N\times\alpha N$ rectangular matrices is considered. It is shown that in two-dimensional Euclidean space the model is renormalizable with respect to $\alpha$ and $1/N$. The fulfillment of the chirality identity is demonstrated in the operator expansion for the renormalized theory.

Full text: PDF file (1061 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 63:3, 570–576

Bibliographic databases:

Document Type: Article
Received: 17.08.1984

Citation: L. O. Chekhov, “Nonlinear $\sigma$ model in the case of $N\times\alpha N$ rectangular matrices in two-dimensional Euclidean space”, TMF, 63:3 (1985), 367–376; Theoret. and Math. Phys., 63:3 (1985), 570–576

Citation in format AMSBIB
\Bibitem{Che85}
\by L.~O.~Chekhov
\paper Nonlinear $\sigma$ model in the case of $N\times\alpha N$ rectangular matrices in two-dimensional Euclidean space
\jour TMF
\yr 1985
\vol 63
\issue 3
\pages 367--376
\mathnet{http://mi.mathnet.ru/tmf4840}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=805518}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 63
\issue 3
\pages 570--576
\crossref{https://doi.org/10.1007/BF01017502}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AWZ6400005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4840
  • http://mi.mathnet.ru/eng/tmf/v63/i3/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Krivoshchekov, P. B. Medvedev, “Minimal $R$ operation in the $1/N$ expansion of $\sigma$ models”, Theoret. and Math. Phys., 67:1 (1986), 351–362  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:163
    Full text:48
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019